# SDR SWAA2015042438886

- Difficulty date: April 19, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 73,020 hours, 60,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS INDICATOR LIGHT MISSING.  INSTALLED INDICATOR IAW AMM.
